# SDR USAA2009091192474

- Difficulty date: September 8, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 25,025 hours, 15,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3877
- Condition: Faulty
- Location: Cabin
- Part time: 24,304 hours, 11,784 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 822 - CLT-BOS - EMERGENCY LIGHTS - EMERGENCY LIGHT TEST SHOWS "INT LOAD AFT L" FAULT.  TEST OF POWER SUPPLY SHOWS INTERIOR LIGHT FAULT, BUT ALL LIGHTS ILLUMINATE WHEN TURNED ON.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) PER MAINTENANCE MANUAL 33-51-38.
